# SDR SWAA2023041010932

- Difficulty date: February 28, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT FWD CARGO COMPARTMENT SIDE WALL @ S-19L STA 500D MKD DOT<[01] REMOVED CRACKED GUSSET AT FWD CARGO COMPARTMENT SIDE WALL S-19L STA 500D PER SRM 51-40-02-0G-0;[02] RECEIVED; LOCATED AND DRILLED NEW FWD CARGO GUSSET AT S-19L STA 500D (PN:143A9483-6) PER SRM 51-40-05-0G-0;[03] TREATED AND PRIMED NEW FASTENER HOLES PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[04] VERIFIEDS STEPS 1;2 AND 3. OK TO INSTALL NEW GUSSET.;[05] INSTALLED NEW GUSSET AT FWD CARGO COMPT STR 19L STA 500D PER SRM 51-40-02-0G-0 AND DWG# 143A9481.;[06] VERIFIED STEP 5.
